JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF THE MULTI-JENSEN EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABILITY OF THE MULTI-JENSEN EQUATION
Prager, Wolfgang; Schwaiger, Jens;
  PDF(new window)
 Abstract
Given an and two vector spaces V and W, a function f : is called multi-Jensen if it satisfies Jensen's equation in each variable separately. In this paper we unify these m Jensen equations to obtain a single functional equation for f and prove its stability in the sense of Hyers-Ulam, using the so-called direct method.
 Keywords
stability;multi-Jensen functions;
 Language
English
 Cited by
1.
ON MULTI-JENSEN FUNCTIONS AND JENSEN DIFFERENCE,;

대한수학회보, 2008. vol.45. 4, pp.729-737 crossref(new window)
1.
Stability of the multi-Jensen equation, Journal of Mathematical Analysis and Applications, 2010, 363, 1, 249  crossref(new windwow)
2.
Stability of multi-additive mappings in non-Archimedean normed spaces, Journal of Mathematical Analysis and Applications, 2011, 373, 2, 376  crossref(new windwow)
3.
Hyers-Ulam Stability of Nonlinear Integral Equation, Fixed Point Theory and Applications, 2010, 2010, 1, 927640  crossref(new windwow)
4.
On an equation characterizing multi-cauchy-jensen mappings and its Hyers-Ulam stability, Acta Mathematica Scientia, 2015, 35, 6, 1349  crossref(new windwow)
5.
On the stability of multi-Jensen mappings in β-normed spaces, Applied Mathematics Letters, 2012, 25, 11, 1866  crossref(new windwow)
6.
Remarks on the Hyers–Ulam stability of some systems of functional equations, Applied Mathematics and Computation, 2012, 219, 8, 4096  crossref(new windwow)
7.
Approximate Multi-Jensen, Multi-Euler-Lagrange Additive and Quadratic Mappings in -Banach Spaces, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
8.
On Some Recent Developments in Ulam's Type Stability, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
9.
On an equation characterizing multi-Jensen-quadratic mappings and its Hyers–Ulam stability via a fixed point method, Journal of Fixed Point Theory and Applications, 2016, 18, 4, 737  crossref(new windwow)
10.
Existence, uniqueness and stability of solutions for a class of nonlinear integral equations under generalized Lipschitz condition, Indian Journal of Pure and Applied Mathematics, 2012, 43, 4, 309  crossref(new windwow)
11.
Stability of multi-additive mappings in -Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 2012, 75, 11, 4205  crossref(new windwow)
12.
Stability of multi-Jensen mappings in non-Archimedean normed spaces, Journal of Mathematical Physics, 2012, 53, 2, 023507  crossref(new windwow)
13.
Solution and Stability of the Multiquadratic Functional Equation, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
14.
On a Jensen-cubic functional equation and its Hyers–Ulam stability, Acta Mathematica Sinica, English Series, 2015, 31, 12, 1929  crossref(new windwow)
15.
Approximation solution of nonlinear Stratonovich Volterra integral equations by applying modification of hat functions, Journal of Computational and Applied Mathematics, 2016, 302, 272  crossref(new windwow)
16.
Jensen, multi-Jensen and polynomial functions on arbitrary abelian groups, Aequationes mathematicae, 2010, 80, 1-2, 209  crossref(new windwow)
17.
Some remarks on the stability of the multi-Jensen equation, Open Mathematics, 2013, 11, 5  crossref(new windwow)
18.
Generalized stability of multi-additive mappings, Applied Mathematics Letters, 2010, 23, 10, 1291  crossref(new windwow)
 References
1.
J.-H. Bae and W.-G. Park, On the solution of a bi-Jensen functional equation and its stability, Bull. Korean Math. Soc. 43 (2006), no. 3, 499-507 crossref(new window)

2.
S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Co., Inc., River Edge, NJ, 2002

3.
G. L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequationes Math. 50 (1995), no. 1-2, 143-190 crossref(new window)

4.
W. Prager and J. Schwaiger, Multi-affine and multi-Jensen functions and their connection with generalized polynomials, Aequationes Math. 69 (2005), no. 1-2, 41-57 crossref(new window)